Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 5739196, 6 pages
https://doi.org/10.1155/2017/5739196
Research Article

Certain Subclasses of Multivalent Functions Defined by Higher-Order Derivative

1Department of Mathematics, University of Macau, Taipa 999078, Macau
2School of Information and Mathematics, Yangtze University, Jingzhou 434000, China
3Engineering and Technology College, Yangtze University, Xueyuan Rd., Jingzhou 434000, China
4School of Health Sciences, Wuhan University, Wuhan 430072, China

Correspondence should be addressed to Liping Xu; moc.621@112plx

Received 3 September 2016; Accepted 21 November 2016; Published 17 January 2017

Academic Editor: Enrique Llorens-Fuster

Copyright © 2017 Xiaofei Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Khairnar and M. More, “On a subclass of multivalent β-uniformly starlike and convex functions defined by a linear operator,” IAENG International Journal of Applied Mathematics, vol. 39, no. 3, pp. 175–183, 2009. View at Google Scholar · View at MathSciNet
  2. S. Shams, S. R. Kulkarni, and J. M. Jahangiri, “Classes of uniformly starlike and convex functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 55, pp. 2959–2961, 2004. View at Publisher · View at Google Scholar
  3. O. Altıntaş, H. Irmak, and H. M. Srivastava, “Neighborhoods for certain subclasses of multivalently analytic functions defined by using a differential operator,” Computers & Mathematics with Applications, vol. 55, no. 3, pp. 331–338, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. N. Breaz and R. M. El-Ashwah, “Quasi-Hadamard product of some uniformly analytic and p -valent functions with negative coefficients,” Carpathian Journal of Mathematics, vol. 30, no. 1, pp. 39–45, 2014. View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. Nishiwaki and S. Owa, “Certain classes of analytic functions concerned with uniformly starlike and convex functions,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 350–355, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. H. M. Srivastava, R. M. El-Ashwah, and N. Breaz, “A certain subclass of multivalent functions involving higher-order derivatives,” Filomat, vol. 30, no. 1, pp. 113–124, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. K. Aouf, T. M. Seoudy, and G. M. El-Hawsh, “Certain subclass of higher order derivatives of p-valent functions,” International Journal of Open Problems in Complex Analysis, vol. 7, no. 1, pp. 49–62, 2015. View at Publisher · View at Google Scholar
  8. M. K. Aouf, A. O. Mostafa, and W. K. Elyamany, “Certain subclass of multivalent functions with higher order derivatives and negative coefficients,” International Journal of Open Problems in Complex Analysis, vol. 8, pp. 1–7, 2016. View at Google Scholar
  9. K. I. Noor and M. A. Noor, “Higher order uniformly close-to-convex functions,” Discrete and Continuous Dynamical Systems Series S, vol. 8, no. 6, pp. 1277–1290, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. T. M. Seoudy, “Some applications of subordination for higher-order derivatives of p -valent functions defined by certain linear operator,” New Zealand Journal of Mathematics, vol. 44, pp. 7–14, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. E. Littlewood, “On inequalities in the theory of functions,” Proceedings of the London Mathematical Society, vol. 23, no. 1, pp. 481–519, 1925. View at Publisher · View at Google Scholar · View at MathSciNet